Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Accidentally taken tablets to postpone periods. Will taking tablets to commence periods at this stage cause harm to the body?

hi i am samira. I have both tablets( to get the periods and to stop the periods). But now i want to get periods.. i had 2 tablets yestrday.. But i remember now that the tablet was to stop the periods. Can I take another tablet which is use to get in to periods.. Can I use that now? Will it be harm to ma body? Or what should I do now..
Asked On : Thu, 20 Sep 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Welcome to HealthcareMagic

Hi..,Sathya.. since these medications are hormonal tablets..
their action on the body will be around 3days...
its better to take it after one to two days...
Answered: Thu, 20 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor